# SDR SWAA062137

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 63,862 hours, 55,239 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Part number: 65C27407
- Condition: Corroded
- Location: Midflap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT WING INBOARD MID FLAP OUTBOARD CARRIAGE INBOARD ARM CORRODED.  REMOVED AND REPLACED INBOARD ARM PER CMM.
